MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM; MANUAL INSTR, GENERAL SURGICAL
Model Number DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 29-dec-2025, it was reported by a sales representative via (b)(4) that an ar-8943-15-1 depth device is broken at the welded joint.Noticed during a case but was not broken within patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-one unpackaged ar-8943-15 was received for investigation.-visual inspection noted that the slider pin of the depth device, 2.7 / 3.5 / 4.0mm, low pro, was broken off.-functional testing was not performed due to the damage to the device.The cause of the reported failure is attributed to a design issue, addressed in ncr-32022.

Brand Name
DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24044174
Report Number1220246-2026-00176
Device Sequence Number9075241
Product Code MDM
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM
Device Catalogue NumberAR-8943-15-1
Device Lot Number012506
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown